MathSciNet Relay Station
MathSciNet bibliographic data
MR278549 (43 #4279) 65.67
Brenner, Philip; Thomée, Vidar Stability and convergence rates in $L\sb{p}$ for certain difference schemes. Math. Scand. 27 1970 5–23.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement